Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON CONDITIONS FOR THE EXISTENCE OF A SOLUTION TO THE TWO-POINT BOUNDARY PROBLEM OF THE CONTROLLED LINEAR SYSTEM THAT BRINGS MINIMUM TO THE FUNCTIONAL

Annotation

Provided the fundfmental matrix is know for solving a linear homogeneous system, a methodology is proposed for finding a solution to the two - point boundary problem where a certain non linear functional takes the least value.

Full-text in one file

Download

UDC

УДК 517.977

Pages

314-315

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.